Differential and Integral Equations

Existence of multiple positive solutions for a nonlinear elliptic problem with the critical exponent and a Hardy term

Norimichi Hirano and Naoki Shioji

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we show that if $\mu>0$ is small enough, the problem \begin{equation*} \left\{ \begin{aligned} -\Delta u -\mu\frac{u}{|x|^2} & =|u|^{2^\ast-2}u & & \text{in $\Omega$,}\\ u & =0 & & \text{on $\partial\Omega$} \end{aligned} \right. \end{equation*} has at least cat $\Omega -1$ positive solutions, where $\Omega$ is a noncontractible, bounded domain in $\mathbb R^N (N\geq 4)$ such that its boundary is smooth and $0 \in \Omega$.

Article information

Source
Differential Integral Equations, Volume 21, Number 9-10 (2008), 971-980.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356038595

Mathematical Reviews number (MathSciNet)
MR2483344

Zentralblatt MATH identifier
1224.35134

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B33: Critical exponents 47J30: Variational methods [See also 58Exx]

Citation

Hirano, Norimichi; Shioji, Naoki. Existence of multiple positive solutions for a nonlinear elliptic problem with the critical exponent and a Hardy term. Differential Integral Equations 21 (2008), no. 9-10, 971--980. https://projecteuclid.org/euclid.die/1356038595


Export citation